MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5, 6.5 X 45MM HA COATED POLYAXIAL SCREW,

GLOBUS MEDICAL, INC. CREO; CREO 5.5, 6.5 X 45MM HA COATED POLYAXIAL SCREW,
Model Number 5119.1464S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the devices or any imaging were available for evaluation.It's possible that improper positioning of the implants, bony fracture, or facet join disruption or disease could have contributed to the observed pain.However, the exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported the patient complained of "clicking" and right sided pain.Post-operative ct imaging showed all screws, rods, and caps to be intact.However, the right s1 and ls screws appeared to be slightly lateral and long.Revision surgery was needed to reposition the screws.

Brand Name
CREO
Common Device Name
CREO 5.5, 6.5 X 45MM HA COATED POLYAXIAL SCREW,
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18831346
Report Number3004142400-2019-00030
Device Sequence Number2957855
Product Code MNH
UDI-Device Identifier00889095212723
UDI-Public00889095212723
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1464S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite